# SDR DHL2003807556

- Difficulty date: November 6, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Drum
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W FLAP TO RUDDER SYSTEM DRUM BASE CRACKED.  REMOVED AND REPLACED HOUSING ASSY ON RIGHT MLG W/W FLAP TO RUDDER SYSTEM IAW SRM 51-3-0 PG 1, SRM 51-3-1 PG 2A.  ADJUSTED FLAP TO RUDDER SYSTEM IAW MM 27-50-0 PG 508-513.  FOR OPS CHECK SEE NR 2035.
